RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2000, Number 2, Pages 19–31 (Mi ivm715)  

This article is cited in 1 scientific paper (total in 1 paper)

The Riemann problem on an ultrahyperelliptic surface

I. A. Bikchantaev

Kazan State University

Full text: PDF file (224 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2000, 44:2, 17–29

Bibliographic databases:
UDC: 517.544
Received: 11.04.1996
Revised: 05.05.1998

Citation: I. A. Bikchantaev, “The Riemann problem on an ultrahyperelliptic surface”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, no. 2, 19–31; Russian Math. (Iz. VUZ), 44:2 (2000), 17–29

Citation in format AMSBIB
\Bibitem{Bik00}
\by I.~A.~Bikchantaev
\paper The Riemann problem on an ultrahyperelliptic surface
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2000
\issue 2
\pages 19--31
\mathnet{http://mi.mathnet.ru/ivm715}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1773240}
\zmath{https://zbmath.org/?q=an:0958.30028}
\elib{http://elibrary.ru/item.asp?id=9085663}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2000
\vol 44
\issue 2
\pages 17--29


Linking options:
  • http://mi.mathnet.ru/eng/ivm715
  • http://mi.mathnet.ru/eng/ivm/y2000/i2/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Barieva, I. A. Bikchantaev, “Zadacha Rimana na dvulistnoi poverkhnosti klassa $O_{A^0B}$”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 151, no. 3, Izd-vo Kazanskogo un-ta, Kazan, 2009, 85–97  mathnet  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:75
    Full text:31
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020